MAUDE Adverse Event Report: Philips Medical Systems Patient Information Center iX

Philips Medical Systems Patient Information Center iX
Model Number Patient Information Center iX
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that station 10 alarm is not sounding.Patient involvement is unknown.There was no report of patient or user harm.
 
Additional Manufacturer Narrative
No analysis was performed as the customer refused our service and did not respond to multiple good faith effort attempts.No diagnostics could be performed due to customer rejected to provide more information.The product malfunction was unable to be confirmed because the customer refused service and did not respond to requests for additional information.A review of the service history for this device shows the problem has not been reported again for this device.

Brand Name
Patient Information Center iX
Common Device Name
Patient Information Center iX
Manufacturer (Section D)
Philips Medical Systems
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
Philips Medical Systems
3000 minuteman rd
andover MA 01810
Manufacturer Contact
deborah currlin
3000 minuteman rd
andover, MA 01810
+1(617)245-5900
MDR Report Key50839611
Report Number1218950-2026-100644
Device Sequence Number13337463
Product Code MHX
UDI-Device Identifier00884838093041
UDI-Public(01)00884838093041(10)C.03.02
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K183387
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPatient Information Center iX
Device Catalogue Number866389
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/04/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown